DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Niaspan (Niacin Extended-Release) - Gastric Ulcer Haemorrhage - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Gastric Ulcer Haemorrhage ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Niaspan (Niacin Extended-Release) where reactions include gastric ulcer haemorrhage. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Niaspan side effects in male

Reported by a consumer/non-health professional from United States on 2011-11-09

Patient: male

Reactions: Flushing, Generalised Erythema, Gastric Ulcer Haemorrhage, Feeling Hot, Asthenia, Blood Test Abnormal, High Density Lipoprotein Decreased

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Niaspan
    Dosage: at 8pm
    Administration route: Oral
    Indication: High Density Lipoprotein Decreased
    Start date: 2007-05-01
    End date: 2011-10-27

Niaspan
    Dosage: at 8pm
    Administration route: Oral
    Start date: 2011-10-28

Other drugs received by patient: Prevacid; Avodart; Glimepiride; Aspirin

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2014